# SDR UPS06148198

- Difficulty date: October 8, 2006
- Submitted: October 9, 2006
- Operation: Air carrier
- Aircraft: N122UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0807
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Part serial: 043510
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERG LIGHTS INOP ON MAINT CHECK.  REPLACED BATTERY PACK.
